RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 383, Pages 126–143 (Mi znsl3877)  

This article is cited in 1 scientific paper (total in 1 paper)

The method of extremal metric in the problem on the maximum of a conformal invariant

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Applications of an extremal metric approach to the problems on extremal decomposition are presented. Problems on the maxima of a certain weighted sum of the reduced modules of simply connected domains and of a related conformal invariant are solved. Bibl. 13 titles.

Key words and phrases: extremal metric, module problem for a family of curves, reduced module of a domain, conformal invariant.

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 178:2, 187–197

Document Type: Article
UDC: 511.54
Received: 01.09.2010

Citation: G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, Analytical theory of numbers and theory of functions. Part 25, Zap. Nauchn. Sem. POMI, 383, POMI, St. Petersburg, 2010, 126–143; J. Math. Sci. (N. Y.), 178:2 (2011), 187–197

Citation in format AMSBIB
\Bibitem{Kuz10}
\by G.~V.~Kuz'mina
\paper The method of extremal metric in the problem on the maximum of a~conformal invariant
\inbook Analytical theory of numbers and theory of functions. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 383
\pages 126--143
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3877}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 178
\issue 2
\pages 187--197
\crossref{https://doi.org/10.1007/s10958-011-0538-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053520539}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3877
  • http://mi.mathnet.ru/eng/znsl/v383/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:134
    Full text:40
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019